Funkcialaj Ekvacioj
Print ISSN : 0532-8721
On the Summability of Formal Solutions of Some Linear q-Difference-Differential Equations
Hidetoshi Tahara
Author information
JOURNALS RESTRICTED ACCESS

2020 Volume 63 Issue 2 Pages 259-291

Details
Abstract

The paper considers the summability of formal solutions (t,z) = Σn≥0 Xn(z)tn of some analytic linear q-difference-differential equations in the complex domain: the equation is a q-difference equation with respect to the time variable t and is a partial differential equation with respect to the space variables z. The discussion is done by using a new framework of q-Laplace and q-Borel transforms developed by the author.

Information related to the author
© 2020 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article
feedback
Top